Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 326473, 12 pages
http://dx.doi.org/10.1155/2013/326473
Research Article

The Application of the Homotopy Analysis Method and the Homotopy Perturbation Method to the Davey-Stewartson Equations and Comparison between Them and Exact Solutions

1Mathematics Department, Faculty of Science, King Abdul Aziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia
2Mathematics Department, Faculty of Science, Kafr El-Sheikh University, Kafr El-Sheikh, Egypt

Received 20 November 2012; Accepted 1 February 2013

Academic Editor: Hui-Shen Shen

Copyright © 2013 Hassan A. Zedan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hassan A. Zedan, W. Barakati, and Nada Hamad, “The Application of the Homotopy Analysis Method and the Homotopy Perturbation Method to the Davey-Stewartson Equations and Comparison between Them and Exact Solutions,” Journal of Applied Mathematics, vol. 2013, Article ID 326473, 12 pages, 2013. https://doi.org/10.1155/2013/326473.